Operators that admit a moment sequence, II

B. Chevreau, I. B. Jung, E. Ko, C. Pearcy

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


As the title indicates, this note is a continuation of a paper by Foias, Jung, Ko and Pearcy, in which it was shown that certain classes of operators on a Hilbert space admit moment sequences. Herein we extend these results.

Original languageEnglish
Pages (from-to)1763-1767
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number6
StatePublished - Jun 2007


  • Hyponormal operator
  • Invariant subspace
  • Moment sequence


Dive into the research topics of 'Operators that admit a moment sequence, II'. Together they form a unique fingerprint.

Cite this